# SDR CALA2022111403135

- Difficulty date: November 14, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 90,286 hours, 34,670 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Reservoir
- Condition: Low
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ECAM CAUTION MESSAGE - Y RSVR LO LVL MESSAGE INOP - HYD OCCURED IN CRUISE.QUANTITY NORMAL AND BRAKEACCUMULATER LEVEL DID NOT DECREASE. PER POST FLIGHT REPORT AFS1 MESSAGE HYDRAULIC YELLOW 3151 GN - SYSTEM PRESSURE SWITCH FAULT. REMOVED AND REPLACED 3151 PRESSURE SWITCH REF AMM 29-32-12-400-003-A. OPERATED YELLOW SYSTEM NO MESSAGE OPS CHECKS GOOD.
